Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 244, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 7:42 AM EDT for 5 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 7:42 AM EDT (11:42 UTC)
- Expired
- Jun 20, 2011, 8:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Carroll County, IN, Clinton County, IN, Montgomery County, IN, Tippecanoe County, IN, Warren County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1795 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
096
WUUS53 KIND 201142
SVRIND
INC015-023-107-157-171-201230-
/O.NEW.KIND.SV.W.0244.110620T1142Z-110620T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
WESTERN CLINTON COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 830 AM EDT
* AT 742 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF LAFAYETTE...AND MOVING EAST AT
10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 750 AM EDT...
LAFAYETTE AROUND 755 AM EDT...
DAYTON...CLARKS HILL AND BATTLE GROUND AROUND 815 AM EDT...
MULBERRY AROUND 830 AM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 155 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4072 8656 4027 8648 4019 8671 4013 8693
4033 8710 4036 8709 4036 8710 4035 8711
4048 8722 4048 8710 4057 8707 4056 8675
4073 8675
TIME...MOT...LOC 1142Z 252DEG 10KT 4031 8688
WIND...HAIL <50MPH 1.00IN
$$
PUMA2 follow-up statements
393
WWUS53 KIND 201207
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 AM EDT MON JUN 20 2011
INC107-171-201217-
/O.CAN.KIND.SV.W.0244.000000T0000Z-110620T1230Z/
MONTGOMERY-WARREN-
807 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
NORTHEASTERN WARREN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4072 8656 4027 8648 4020 8668 4030 8671
4040 8681 4049 8691 4046 8701 4048 8710
4057 8707 4056 8675 4073 8675
TIME...MOT...LOC 1207Z 252DEG 10KT 4036 8663
$$
INC015-023-157-201230-
/O.CON.KIND.SV.W.0244.000000T0000Z-110620T1230Z/
CARROLL-CLINTON-TIPPECANOE-
807 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...WESTERN CARROLL AND NORTHERN TIPPECANOE COUNTIES UNTIL 830
AM EDT...
AT 805 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF FRANKFORT...MOVING EAST AT 10
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
YEOMAN AROUND 820 AM EDT...
ROSSVILLE AROUND 825 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4072 8656 4027 8648 4020 8668 4030 8671
4040 8681 4049 8691 4046 8701 4048 8710
4057 8707 4056 8675 4073 8675
TIME...MOT...LOC 1207Z 252DEG 10KT 4036 8663
WIND...HAIL <50MPH 1.00IN
$$
PUMA512
WWUS53 KIND 201227
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
827 AM EDT MON JUN 20 2011
INC015-023-157-201237-
/O.EXP.KIND.SV.W.0244.000000T0000Z-110620T1230Z/
CARROLL-CLINTON-TIPPECANOE-
827 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...WESTERN
CARROLL AND NORTHERN TIPPECANOE COUNTIES WILL EXPIRE AT 830 AM
EDT/730 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4072 8656 4027 8648 4020 8668 4030 8671
4040 8681 4049 8691 4046 8701 4048 8710
4057 8707 4056 8675 4073 8675
TIME...MOT...LOC 1227Z 252DEG 10KT 4038 8656
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:42 AM EDT, 1 hour earlier.
Area forecast discussion, Jun 20, 6:42 AM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 642 AM EDT MON JUN 20 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER. && .NEAR TERM /TODAY/... FORECAST FOCUS IS ON POPS. SINCE GUIDANCE IS IN GOOD AGREEMENT AND APPEARS TO MESH WELL WITH LATEST RADAR TRENDS WILL USE A BLEND FOR TODAY. SHORT TERM GUIDANCE WAS HINTING AT A LINE OF THUNDERSTORMS FORMING VERY EARLY THIS MORNING ALONG A WEAK BOUNDARY ORIENTED NW-SE...FROM ROUGHLY VERMILLION COUNTY EXTENDING DOWN INTO LAWRENCE. SURE ENOUGH THIS HAS COME TO FRUITION IN THE LAST HOUR AND A CORE ON ONE OF THUNDERSTORMS HAS GROWN TALL ENOUGH TO PRODUCE HAIL THE SIZE OF QUARTERS PER A RECENT REPORT. AS RAPID REFRESH AND OTHER GUIDANCE INDICATES...THIS LINE WILL CONTINUE TO DEVELOP AND SLOWLY PUSH EASTWARD THROUGH 12Z THIS MORNING...POTENTIALLY PRODUCING ISOLATED SEVERE HAIL IN SOME OF THE STRONGER TSTMS. LATER THIS MORNING...AN MCS WHICH IS CURRENTLY OVER ERN IOWA (ABOUT TO ENTER WRN IL) SHOULD MOVE ACROSS NORTH-CENTRAL INDIANA THROUGH 18Z TODAY...BRING ADDITIONAL SHOWERS AND TSTMS TO THE AREA. IN TERMS OF POPS FOR TODAY...WENT LIKELY THROUGH 12Z THIS MORNING WHERE THE LINE CURRENTLY IS AND WHERE IT IS EXPECTED TO MOVE TO OVER THE NEXT SEVERAL HOURS. FOR THE 12-18Z TIMEFRAME PAINTED IN LIKELY POPS AROUND AND NORTH OF I-70 WITH LOWER CHANCES TO THE SOUTH. BY THIS AFTERNOON WE SHOULD BE SUFFICIENTLY CAPPED THAT WENT ISOLATED FOR MOST AREAS. SPC HAS ONCE AGAIN PLACE OUR CWA IN A SLIGHT RISK FOR SVR...CONSIDERING THE AMPLE INSTABILITY...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS. USED A MOS BLEND FOR HIGHS TODAY AND CUT BACK ON TEMPS ACROSS THE NORTH TO ACCOUNT FOR THE REMNANTS OF THE MCS MOVING ACROSS HERE EARLY IN THE DAY. LOOK FOR HIGHS IN THE LOW-MID 80S N TO NEAR 90 S. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE FOR TONIGHT WITH LOWS AROUND 70. RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT... ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE. USED A MOS BLEND FOR HIGHS IN THE LOW 90S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY SHOWERS. COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY FORECAST FOR NOW FOR NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 201200Z TAFS/... AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION. PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE. TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT LEAST MVFR FOG DEVELOPMENT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA/SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....PUMA AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 AM EDT MON JUN 20 2011 INZ021-028>031-035>049-051>057-060>065-067>072-210700- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 254 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Jun 20, 4:00 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 1 E MOORESVILLE 39.62N 86.35W
06/20/2011 E0.25 INCH MORGAN IN TRAINED SPOTTER
&&
SMFLECHTLocal storm report, Jun 20, 4:06 AM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
406 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM HAIL MARTINSVILLE 39.42N 86.42W
06/20/2011 E0.88 INCH MORGAN IN PUBLIC
&&
SMFLECHTLocal storm report, Jun 20, 4:20 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HAIL 2 S GREENWOOD 39.59N 86.11W
06/20/2011 E1.00 INCH JOHNSON IN AMATEUR RADIO
&&
SMFLECHTLocal storm report, Jun 20, 4:30 AM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL MOORESVILLE 39.62N 86.37W
06/20/2011 E0.88 INCH MORGAN IN TRAINED SPOTTER
&&
SMFLECHTLocal storm report, Jun 20, 5:44 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
544 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM HAIL INDIANA STATE FAIRGROUN 39.83N 86.13W
06/20/2011 E0.88 INCH MARION IN PUBLIC
&&
SMFLECHTLocal storm report, Jun 20, 5:46 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM HAIL INDIANAPOLIS 39.78N 86.15W
06/20/2011 E1.00 INCH MARION IN PUBLIC
&&
SMFLECHTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 36 min |
| Jun 20, 2:15 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 30 min |
| Jun 20, 2:53 AM EDT | Special Weather Statement | IND | Morgan | 52 min |
| Jun 20, 3:06 AM EDT | Special Weather Statement | IND | Montgomery | 24 min |
| Jun 20, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan | 44 min |
| Jun 20, 3:59 AM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan | 46 min |
| Jun 20, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 46 min |
| Jun 20, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 45 min |
| Jun 20, 5:31 AM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Morgan, Shelby | 4 hr |
| Jun 20, 5:39 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 51 min |
| Jun 20, 5:54 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 51 min |
| Jun 20, 6:16 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 44 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 51 min |
| Jun 20, 6:49 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 56 min |
| Jun 20, 6:56 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 49 min |
| Jun 20, 7:05 AM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 4 hr |
| Jun 20, 7:06 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 54 min |
| Jun 20, 7:31 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 3 hr |
| Jun 20, 7:46 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 44 min |
| Jun 20, 7:54 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 51 min |
| Jun 20, 8:14 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 3 hr |
| Jun 20, 8:29 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more | 3 hr |
| Jun 20, 8:36 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 39 min |
| Jun 20, 8:57 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Howard, Tippecanoe | 48 min |
| Jun 20, 8:59 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Jun 20, 9:22 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 38 min |
| Jun 20, 9:26 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 6 hr |
| Jun 20, 9:59 AM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Parke, Putnam | 3 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | IND | Hancock, Marion, Rush, Shelby | 65 min |
| Jun 20, 10:26 AM EDT | Special Weather Statement | IND | Hendricks | 49 min |
| Jun 20, 10:28 AM EDT | Special Weather Statement | IND | Clinton, Tippecanoe | 47 min |
| Jun 20, 11:01 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jun 20, 11:05 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 4 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Shelby | 9 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 48 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 11 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Jun 20, 11:34 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hamilton, Tipton | 3 hr |
| Jun 20, 2:57 PM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 24 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.